# SDR USAA20090316BB049

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - THE R4 DOOR OUTSIDE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE AFFILIATED BATTERY CHARGER.
